Bulletin (New Series) of the American Mathematical Society

Review: L. V. Ovsiannikov, Group analysis of differential equations

Robert Hermann

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 8, Number 3 (1983), 508-510.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183550902

Citation

Hermann, Robert. Review: L. V. Ovsiannikov, Group analysis of differential equations. Bull. Amer. Math. Soc. (N.S.) 8 (1983), no. 3, 508--510. https://projecteuclid.org/euclid.bams/1183550902


Export citation

References

  • 1. Sophus Lie's 1884 differential invariant paper, Math. Sci. Press, Brookline, Mass., 1976.
  • 2. A. Kumpera and D. C. Spencer, Lie equations, Princeton Univ. Press, Princeton, N.J., 1972.
  • 3. G. Birkhoff, Analytical groups, Trans. Amer. Math. Soc. 43 (1938), 61-101.